On some transmutations for partial differential equations of first and second order in Clifford analysis

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)193-200
JournalInternational journal of pure and applied mathematics
Volume79
Issue number2
Publication statusPublished - 2012

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On some transmutations for partial differential equations of first and second order in Clifford analysis. / Berglez, Peter.

In: International journal of pure and applied mathematics, Vol. 79, No. 2, 2012, p. 193-200.

Research output: Contribution to journalArticleResearchpeer-review

@article{8717b4e270c343268f4956e714b053d4,
title = "On some transmutations for partial differential equations of first and second order in Clifford analysis",
author = "Peter Berglez",
year = "2012",
language = "English",
volume = "79",
pages = "193--200",
journal = "International journal of pure and applied mathematics",
issn = "1311-8080",
publisher = "Academic Publications Ltd.",
number = "2",

}

TY - JOUR

T1 - On some transmutations for partial differential equations of first and second order in Clifford analysis

AU - Berglez, Peter

PY - 2012

Y1 - 2012

M3 - Article

VL - 79

SP - 193

EP - 200

JO - International journal of pure and applied mathematics

JF - International journal of pure and applied mathematics

SN - 1311-8080

IS - 2

ER -